-
1
-
-
0002005827
-
The Wulff construction and asymptotics of the finite cluster distribution for two-dimensional Bernoulli percolation
-
Alexander, K., Chayes, J.T., and Chayes, L.: The Wulff construction and asymptotics of the finite cluster distribution for two-dimensional Bernoulli percolation. Commun. Math. Phys. 131, 1-50 (1990)
-
(1990)
Commun. Math. Phys.
, vol.131
, pp. 1-50
-
-
Alexander, K.1
Chayes, J.T.2
Chayes, L.3
-
3
-
-
0039613680
-
The construction of the d + 1 Gaussian droplet
-
Ben Arous, G., and Deuschel, J.-D.: The construction of the d + 1 Gaussian droplet. Commun. Math. Phys. 179, 467-488 (1995)
-
(1995)
Commun. Math. Phys.
, vol.179
, pp. 467-488
-
-
Ben Arous, G.1
Deuschel, J.-D.2
-
4
-
-
0010872524
-
Localization of a two-dimensional random walk with an attractive path interaction
-
Bolthausen, E.: Localization of a two-dimensional random walk with an attractive path interaction. Ann. Prob. 22, 2, 875-918 (1994)
-
(1994)
Ann. Prob.
, vol.22
, Issue.2
, pp. 875-918
-
-
Bolthausen, E.1
-
6
-
-
0001585248
-
On the formulation of finite difference analogues of the Dirichlet problem for Poisson's equation
-
Bramble, J.H., and Hubbard, B.E.: On the formulation of finite difference analogues of the Dirichlet problem for Poisson's equation. Numer. Math. 4, 313-327 (1962)
-
(1962)
Numer. Math.
, vol.4
, pp. 313-327
-
-
Bramble, J.H.1
Hubbard, B.E.2
-
7
-
-
49549132663
-
On extensions of the Brun-Minkowski and Pékopa-Leindler theorems, including inequalities for log concave functions, and with an application to the diffusion equation
-
Brascamp, J.H., and Lieb, E.H.: On extensions of the Brun-Minkowski and Pékopa-Leindler theorems, including inequalities for log concave functions, and with an application to the diffusion equation. J. Funct. Anal. 22, 366-389 (1976)
-
(1976)
J. Funct. Anal.
, vol.22
, pp. 366-389
-
-
Brascamp, J.H.1
Lieb, E.H.2
-
8
-
-
0041150974
-
The isoperimetric theorem for general integrands
-
Brothers, J.E., and Morgan, F.: The isoperimetric theorem for general integrands. Michigan Math. J. 41, 419-431 (1994)
-
(1994)
Michigan Math. J.
, vol.41
, pp. 419-431
-
-
Brothers, J.E.1
Morgan, F.2
-
9
-
-
0001345135
-
On the microscopic validity of the Wulff construction and of the generalized Young equation
-
de Coninck, J., Dunlop, F., and Rivasseau, V.: On the microscopic validity of the Wulff construction and of the generalized Young equation. Commun. Math. Phys. 121, 401-415 (1989)
-
(1989)
Commun. Math. Phys.
, vol.121
, pp. 401-415
-
-
De Coninck, J.1
Dunlop, F.2
Rivasseau, V.3
-
10
-
-
0001597439
-
Entropic repulsion of the lattice free field, II. The 0-boundary case
-
Deuschel, J.D.: Entropic repulsion of the lattice free field, II. The 0-boundary case. Commun. Math. Phys.181, 647-665 (1996)
-
(1996)
Commun. Math. Phys.
, vol.181
, pp. 647-665
-
-
Deuschel, J.D.1
-
11
-
-
0001867804
-
Pinning of an interface by a weak potential
-
Dunlop, F., Magnen, J., Rivasseau, V., and Roche, Ph.: Pinning of an interface by a weak potential. J. Stat. Phys. 66, 71-98 (1992)
-
(1992)
J. Stat. Phys.
, vol.66
, pp. 71-98
-
-
Dunlop, F.1
Magnen, J.2
Rivasseau, V.3
Roche, Ph.4
-
12
-
-
0003744647
-
-
AMS translation series, Providence, RI: Am. Math. Soc.
-
Dobrushin, R.L., Kotecky, R., and Shlosman, S.: Wulff Construction: A Global Shape from Local Interaction. AMS translation series, Vol. 104 Providence, RI: Am. Math. Soc., 1992
-
(1992)
Wulff Construction: A Global Shape from Local Interaction
, vol.104
-
-
Dobrushin, R.L.1
Kotecky, R.2
Shlosman, S.3
-
14
-
-
29444443527
-
On hearing the shape of a drum
-
Fisher, M.E.: On hearing the shape of a drum. J. Comb. Theory 1, 105-125 (1966)
-
(1966)
J. Comb. Theory
, vol.1
, pp. 105-125
-
-
Fisher, M.E.1
-
15
-
-
0001118654
-
The Wulff theorem revisited
-
Fonseca, I.: The Wulff theorem revisited. Proc. R. Soc. Lond. A 432, 125-145 (1991)
-
(1991)
Proc. R. Soc. Lond. A
, vol.432
, pp. 125-145
-
-
Fonseca, I.1
-
17
-
-
21344496131
-
Large deviations for the 2D Ising model: A lower bound without cluster expansions
-
Ioffe, D.: Large deviations for the 2D Ising model: a lower bound without cluster expansions. J. Stat. Phys. 74, 411-432 (1994)
-
(1994)
J. Stat. Phys.
, vol.74
, pp. 411-432
-
-
Ioffe, D.1
-
18
-
-
21844490341
-
c for the Ising model in two dimensions
-
c for the Ising model in two dimensions. Prob. Rel. Fields 102, 313-330 (1995)
-
(1995)
Prob. Rel. Fields
, vol.102
, pp. 313-330
-
-
Ioffe, D.1
-
19
-
-
21844523057
-
Equilibrium shapes of crystals attached to walls
-
Kotecky, R., and Pfister, C.-E.: Equilibrium shapes of crystals attached to walls. J. Stat. Phys. 76, 419-445 (1994)
-
(1994)
J. Stat. Phys.
, vol.76
, pp. 419-445
-
-
Kotecky, R.1
Pfister, C.-E.2
-
22
-
-
0000565923
-
Convexity properties of the surface tension and equilibrium crystals
-
Messager, A., Miracle-Solè, S., and Ruiz, J.: Convexity properties of the surface tension and equilibrium crystals. J. Stat. Phys. 67, 449-470 (1992)
-
(1992)
J. Stat. Phys.
, vol.67
, pp. 449-470
-
-
Messager, A.1
Miracle-Solè, S.2
Ruiz, J.3
-
23
-
-
0002326241
-
The phenomenon of "phase separation" at low temperatures in some lattice models of gas I
-
Minlos, R.A., and Sinai, Ya.G.: The phenomenon of "phase separation" at low temperatures in some lattice models of gas I. Math. USSR 2, 335-395 (1967)
-
(1967)
Math. USSR
, vol.2
, pp. 335-395
-
-
Minlos, R.A.1
Sinai, Ya.G.2
-
24
-
-
0001057153
-
The phenomenon of "phase separation" at low temperatures in some lattice models of gas II
-
Minlos, R.A., and Sinai, Ya.G.: The phenomenon of "phase separation" at low temperatures in some lattice models of gas II. Trans. Moscow Math. Soc. 19, 121-196 (1968)
-
(1968)
Trans. Moscow Math. Soc.
, vol.19
, pp. 121-196
-
-
Minlos, R.A.1
Sinai, Ya.G.2
-
25
-
-
0000190919
-
The isoperimetric inequality
-
Osserman, R.: The isoperimetric inequality. Bull. Am. Math. Soc. 84, 1182-1238 (1978)
-
(1978)
Bull. Am. Math. Soc.
, vol.84
, pp. 1182-1238
-
-
Osserman, R.1
-
27
-
-
0000981771
-
Large deviations and phase separation in the two dimensional Ising model
-
Pfister, C.-E.: Large deviations and phase separation in the two dimensional Ising model. Helv. Phys. Acta 64, 953-1054 (1991)
-
(1991)
Helv. Phys. Acta
, vol.64
, pp. 953-1054
-
-
Pfister, C.-E.1
-
28
-
-
0003222163
-
Isoperimetric inequalities in mathematical physics
-
Princeton, NJ: Princeton Univ. Press
-
Pólya, G., and Szegö, S.: Isoperimetric Inequalities in Mathematical Physics. Ann. Math. Stud. 27, Princeton, NJ: Princeton Univ. Press, 1951
-
(1951)
Ann. Math. Stud.
, vol.27
-
-
Pólya, G.1
Szegö, S.2
-
29
-
-
34249762051
-
Complete analyticity for 2D Ising model completed
-
Schonmann, R., and Shlosman, S.: Complete analyticity for 2D Ising model completed. Commun. Math. Phys. 170, 453 (1995)
-
(1995)
Commun. Math. Phys.
, vol.170
, pp. 453
-
-
Schonmann, R.1
Shlosman, S.2
-
30
-
-
0030543461
-
Constraint variational problems with applications to the Ising model
-
Schonmann, R., and Shlosman, S.: Constraint variational problems with applications to the Ising model. JSP 83, 867-906 (1996)
-
(1996)
JSP
, vol.83
, pp. 867-906
-
-
Schonmann, R.1
Shlosman, S.2
-
32
-
-
84990575201
-
On the confinement property of two dimensional Brownian motion among poissonian obstacles
-
Sznitman, A.-S.: On the confinement property of two dimensional Brownian motion among Poissonian obstacles. Comm. Pure Appl. Math. 44, 1137 (1991)
-
(1991)
Comm. Pure Appl. Math.
, vol.44
, pp. 1137
-
-
Sznitman, A.-S.1
-
33
-
-
84966261517
-
Crystalline variational problems
-
Taylor, J.: Crystalline variational problems. Bull. Am. Math. Soc. 84, 568-588 (1978)
-
(1978)
Bull. Am. Math. Soc.
, vol.84
, pp. 568-588
-
-
Taylor, J.1
-
34
-
-
84980089560
-
Upper and lower bounds for eigenvalues by finite difference methods
-
Weinberger, H.F.: Upper and lower bounds for eigenvalues by finite difference methods. Comm. Pure Appl. Math. 9, 613-623 (1956)
-
(1956)
Comm. Pure Appl. Math.
, vol.9
, pp. 613-623
-
-
Weinberger, H.F.1
-
35
-
-
18844410961
-
Equilibrium shape of a small particle in a contact with a foreign substrate
-
Winterbottom, W.L.: Equilibrium shape of a small particle in a contact with a foreign substrate. Acta Metal. 15, 303-310 (1967)
-
(1967)
Acta Metal.
, vol.15
, pp. 303-310
-
-
Winterbottom, W.L.1
-
36
-
-
0001421454
-
Zur frage der geschwindigkeit des wachstums und der auflösung der krystallflagen
-
Wulff, G.: Zur Frage der Geschwindigkeit des Wachstums und der Auflösung der Krystallflagen. Z. Kryst. Mineral. 34, 449 (1901)
-
(1901)
Z. Kryst. Mineral.
, vol.34
, pp. 449
-
-
Wulff, G.1
|